# SDR C2XA02CL253

- Difficulty date: January 1, 2003
- Submitted: January 2, 2003
- Operation: Air carrier
- Aircraft: N14907
- Make and model: Emb EMB-145LR
- Aircraft serial: 145468
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield
- Part number: 16311112
- Part serial: 8272
- Condition: Burned
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT 3432 THE CREW REPORTED A BURNING ODER DURING ICING CONDITIONS, MAINTENANCE REPLACED THE FLIGHT ATTENDANTS EMERGENCY FLASHLIGHT AND HAD THE AIRCRAFT TEST FLOWN.DURING THE TEST FLIGHT IT WAS DISCOVERED THE RIGHT WINDSHIELD WAS SMOKING.MAINTENANCE REPLACED THE RIGHT WINDSHIELD.
